Metrics

From
Robustness of Quantile Regression to Outliers by Onyedikachi O. John American Journal of Applied Mathematics and Statistics. 2015, 3(2), 86-88 doi:10.12691/ajams-3-2-8
Views
20134
Html 19530
Abstract 604
23 April 2015 (publication date) through 17 April 2024 *
10.05 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 13008
PDF2024
Epub1337
XML1934
PPT3663
Figures448
Tables3602
Export: 4211
RIS1264
BibTex1526
Endnote1421
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com